# SDR SWAA090054

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 14,986 hours, 8,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HC2 CHECK, FOUND R2 EMERGENCY EXIT DOOR SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MT.
